# SDR DALA2025090106435

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 LOCATED BTW FR 18 TO FR 20 FWD GALLEY AREA.   REPLACED SEAT TRACK -Y1292 AND FASTENERS LOC BTW FR12 TO FR24 AS PER A319 SRM 51-42-11. (1171704).
